# SDR SWIA2019123147498

- Difficulty date: November 15, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 42,747 hours, 36,194 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 601R103365
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* L EFT SIDE JACK FITTING AREA OUTBOARD ANGE AT REAR SPAR IS CRACKED IN BETWEEN RIVET HOLES. (C-CHECK) RO 12/27/2019  REMOVED AND REPLACED WITH NEW, THE LH WING JOINT STRAP NEAR JACK FITTING AREA AT REAR SPAR REF BOMBARDIER DRAWING, CRJ200 SRM.  COMPLIED WITH SKYWEST TASK CARD.
